# SDR UALA2009101203214

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 62,011 hours, 22,763 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTER REVERSER, RT UPPER BIFURCATION PANEL INNER SKIN DELAMINATED 36 BY 7 INCH APPROX 257 INCH.  ACCOMPLISHED BIFURCATION REPAIR.  REMOVED, RE-INSTALLED AND OP CHECKED REVERSER.
